In December I came down with fifth's disease and had a fever with severe joint pain. I developed a viral rash on the fifth day and they but me on a steroid. I started feeling better but noticed my knuckles felt "stiff" about a week later on NYE. I continued to feel tired with a green mucus cough and was put on a zpack.
By the end of the month I was noticing that my feet hurt to walk on the soles when I woke and that my hands hurt in the morning also. I felt stiff. No fevers, no rashes etc. I would feel better by midmorning but then I started having achey muscles all day and the red knuckles with finger pain all day.
I went to my doctor and the blood work was all normal except ANA it was positive 1:320 speckled. My TSH ultra sensitive was .350 indicating hyperthyroid which is opposite what I usually have which is hypothyroid. Then I realized a pharmacy error that I had been taking twice my dose for almost a month.
I went off all meds for a week started meds again on Sunday. I feel a tad normal stiffness I've always had in the morning and feel great all day.
I find your post interesting. Last summer I had swelling from my knees down, but the worst was in my feet. I have been tested thoroughly for thyroid, but I had high ESR of 76 and ANA come back positive with 1:80 speckled pattern. That can be an indication of lupus or RA, but there is other things it could indicate.
Not really sure about your question of any ideas. Your ANA is considered negative, by what I have read. There is a strange flu going around that seems to linger, with joint pain and the fatigue is overwhelming. I have been fighting it for over a month, and was put on a z pak Friday. Today is Tuesday and I am feeling better,but tired.
Yes, 1:320 is an ANA reading worthy of investigating. Along with all the joint issues you described, I think this lab result should be followed up even though you are feeling better. The wax and wane of symtpoms are signiture to autoimmune diseases.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.